# SDR DALA2025032402180

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 79,493 hours, 32,695 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0870000) THIS WORK CARD INSTALLS A NEW SHIM BETWEEN THE RIGHT SIDE OF STA 727 FRAME INNER CHORD AND S-18A WEB. AD 2023-06-15 REQUIRES INSPECTING THE STA 727 FRAME INNER CHORD AT STRINGERS S-18A FOR EXISTING REPAIRS, INSPECTING THE AREA FOR CRACKING. AND PERFORMING APPLICABLE ON-CONDITION ACTIONS PER BOEING SERVICE BULLETIN 737-53A1402 REVISION 01. COMPLIED WITH TASK CARD 5311-01251-02A FORECAST NUMBER 38-0553-8-0156 AD RELATED/ RII ON RIGHT HAND 727 FRAME INNER CHORD, 737 REPAIR.
